# SDR USAA2011011890245

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,542 hours, 12,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 470
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 9,252 hours, 3,279 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1050 - CLT - EES - CIDS MESSAGE R-MID DOOR LOW PRESSURE.  MAINTENANCE PERFORMED TROUBLESHOOTING MANUAL (TSM) 52-22-00-810-807 BITE CHECK OF CIDS WITH NO FAULTS.  FOUND LEFT FORWARD BOTTLE LOW - SERVICED BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
